ITEM METADATA RECORD
Title: Time-neutrality and linearity
Authors: Lauwers, Luc # ×
Issue Date: 1995
Publisher: Elsevier science sa lausanne
Series Title: Journal of mathematical economics vol:24 issue:4 pages:347-351
Abstract: This paper provides a definition of a time-neutral evaluation on the set of bounded infinite utility streams and characterizes time-neutral linear evaluations.
URI: 
ISSN: 0304-4068
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science